# SDR UPS06847949

- Difficulty date: September 2, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hinge
- Condition: Lack Of Lube
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW WILL NOT OPEN.  LUBED UPPER WINDOW HINGE.  SYSTEM GROUND CHECKED GOOD.
